# SDR USAA2012021300004

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 52,005 hours, 19,497 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: A8061
- Condition: Low Pressure
- Location: R1 Door
- Part time: 40,093 hours, 15,906 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - R1 DOOR ESCAPE SLIDE BOTTLE PRESSURE GAUGE READS BELOW GREEN BAND.  REPLACED R1 DOOR ESCAPE SLIDE PER A320 AMM 25-62-44.
